On a Theorem of Gersgorin.

L.C. Graue

Monatshefte für Mathematik (1972)

  • Volume: 76, page 398-409
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Graue, L.C.. "On a Theorem of Gersgorin.." Monatshefte für Mathematik 76 (1972): 398-409. <http://eudml.org/doc/177616>.

author = {Graue, L.C.},
journal = {Monatshefte für Mathematik},
pages = {398-409},
title = {On a Theorem of Gersgorin.},
url = {http://eudml.org/doc/177616},
volume = {76},
year = {1972},

AU - Graue, L.C.
TI - On a Theorem of Gersgorin.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 398
EP - 409
UR - http://eudml.org/doc/177616
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.